Department of Mathematics

  1. Research › Journal article
  2. Published

    2-list-coloring planar graphs without monochromatic triangles. / Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 98, No. 6, 2008, p. 1337-1348.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  3. Published

    3-connected planar spaces uniquely embed in the sphere. / Thomassen, Carsten; Richter, Bruce.

    In: American Mathematical Society. Transactions, Vol. 354, No. 11, 2002, p. 4585-4595.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  4. Published

    Aar 2000 er matematik-aar. / Markvorsen, Steen.

    In: Aktuel Naturvidenskab, No. 1, 1999, p. 57.

    Publication: ResearchJournal article – Annual report year: 1999

  5. Published

    Ab initio ground state phenylacetylene-argon intermolecular potential energy surface and rovibrational spectrum. / Cybulski, Hubert; Fernandez, Berta; Henriksen, Christian; Felker, Peter M.

    In: Journal of Chemical Physics, Vol. 137, No. 7, 2012.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    A Cantor-Bernstein theorem for paths in graphs. / Diestel, Reinhard; Thomassen, Carsten.

    In: American Mathematical Monthly, Vol. 113, No. 2, 2006, p. 161-165.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  7. Published

    Accumulation Theorems for Quadratic Polynomials. / Sørensen, Dan Erik Krarup.

    In: Ergodic Theory and Dynamical Systems, Vol. 16, 1996, p. 555-590.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  8. Published

    A Characterization of Polynomials. / Andersen, Kurt Munk.

    In: Mathematics Magazine, Vol. 69, No. 2, 1996, p. 137-142.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  9. Published

    A class of Sudan-decodable codes. / Nielsen, Rasmus Refslund.

    In: I E E E Transactions on Information Theory, Vol. 46, No. 4, 2000, p. 1564-1572.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  10. Published

    A closed form expression for the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter .

    In: Archiv der Mathematik, Vol. 99, No. 3, 2012, p. 237-245.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    A coaxial vortex ring model for vortex breakdown. / Blackmore, Denis; Brøns, Morten; Goullet, Arnould.

    In: Physica D : Non-linear Phenomena, Vol. 237, No. 22, 2008, p. 2817-2844.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

Previous 1 2 3 4 5 6 7 8 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.